首页    编委会    编辑部    历任主编    获奖信息    征稿简则    友情链接    English    旧版主页
  在线期刊
       最新录用
       当期目次
       过刊浏览

  下载专区
       版权协议
       征稿范文
       来稿登记表
       录用证明

  联系我们

投稿e-mail: jbnuns_sub@bnu.edu.cn

主编e-mail: jbnuns_eic@bnu.edu.cn

办公地点:北京师范大学 科技楼A区216,218,220室

电话:(010)58807851,58802050,58807872,58807713

通信处:北京市海淀区新街口外大街19号北京师范大学理科学报编辑部

邮政编码:100875

办公室e-mail: jbnuns@bnu.edu.cn

本网站暂不提供全文下载,如需全文下载请点击

中国知网

 

标题

两个精确逼近不等式

作者

代广馨 刘永平 许贵桥

机构

北京师范大学数学科学学院;天津师范大学数学科学学院

摘要

对于L2范数下的逼近,我们得到了关于在等距节点处分段线性插值的两个精确不等式,它们是[2]中相应不等式的完善与推广。

关键词

分段线性插值;算子范数;特征值;精确不等式

引用

代广馨,刘永平,许贵桥. 两个精确逼近不等式[J]. 北京师范大学学报(自然科学版),2015,51(5):455-458.

基金

国家自然科学基金资助项目(11471043);北京市自然科学基金资助项目(1132001)

分类号

O174.41

DOI

10.16360/j.cnki.jbnuns.2015.05.004

Title

Two sharp approximation inequalities

Author

DAI Guangxin, LIU Yongping, XU Guiqiao

Affiliations

School of Mathematical Sciences, Beijing Normal University; School of Mathematical Sciences, Tianjin Normal University

Abstract

For the approximation in L2-norm, we obtain two sharp inequalities which are related to piecewise linear interpolation with equi-distant knots. They are improvement and extension of the corresponding inequality shown in Reference 2.

Key words

piecewise linear interpolation, norm of operator, eigenvalue, sharp inequality

cite

DAI Guangxin, LIU Yongping, XU Guiqiao. Two sharp approximation inequalities[J]. Journal of Beijing Normal University(Natural Science),2015,51(5):455-458.

DOI

10.16360/j.cnki.jbnuns.2015.05.004

Copyright © 2014 Journal of Beijing Normal University (Natural Science)
Designed by Mr. Sun Chumin. Email: cmsun@mail.bnu.edu.cn